RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gargyants, Lidia Vladimirovna

Total publications: 6 (6)
in MathSciNet: 4 (4)
in zbMATH: 3 (3)
in Web of Science: 3 (3)
in Scopus: 6 (6)
Cited articles: 2
Citations in Scopus: 2

Number of views:
This page:256
Abstract pages:219
Full texts:22
References:18
Candidate of physico-mathematical sciences (2019)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: first-order quasilinear equations, generalized entropy solutions, conservation laws

Subject:

first-order quasilinear partial differential equations

   
Main publications:
  1. L. V. Gargyants, “Locally bounded solutions of one-dimensional conservation laws”, Differential Equations, 52:4 (2016), 458-466
  2. L. V. Gargyants, “Example of nonexistence of a positive generalized entropy solution of a Cauchy problem with unbounded positive initial data”, Russian Journal of Mathematical Physics, 24:3 (2017), 412–414
  3. L. V. Gargyants, “On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function”, Mathematical Notes, 104:2 (2018), 210–217

http://www.mathnet.ru/eng/person125716
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=1997-2543
ISTINA http://istina.msu.ru/workers/27173810

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. L. V. Gargyants, A. Goritsky, E. Yu. Panov, “Construction of unbounded discontinuous solutions for scalar conservation laws by the Legendre transformation”, Mat. Sb. (to appear)  mathnet

   2020
2. A. Yu. Goritskii, L. V. Gargyants, “Nonuniqueness of Unbounded Solutions of the Cauchy Problem for Scalar Conservation Laws”, J. Math. Sci. (N. Y.), 244:2 (2020), 183–197  mathnet  crossref  mathscinet  elib  elib  scopus  scopus

   2018
3. L. V. Gargyants, “On Locally Bounded Solutions of the Cauchy Problem for a First-Order Quasilinear Equation with Power Flux Function”, Math. Notes, 104:2 (2018), 210–217  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)  scopus (cited: 1)

   2017
4. L. V. Gargyants, “Example of nonexistence of a positive generalized entropy solution of a Cauchy problem with unbounded positive initial data”, Russian Journal of Mathematical Physics, 24:3 (2017), 412–414  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2016
5. L. V. Gargyants, “Locally bounded solutions of one-dimensional conservation laws”, Differential Equations, 52:4 (2016), 458-466  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
6. L. V. Gargyants, “O lokalno ogranichennykh resheniyakh kvazilineinykh uravnenii pervogo poryadka so stepennoi funktsiei potoka”, Differentsialnye uravneniya, 52:6 (2016), 854–855  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020